# SDR HYIA20201106002

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: C4020217
- Aircraft time: 20,990 hours, 13,950 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: T03504
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,254 hours, 13,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE PILOT REPORTED THAT DURING A TURN ONTO THE RUNWAY THE AIRCRAFT THE WING DROPPED AND THE AIRCRAFT WOULD NOT ROLL.  THE RIGHT TIRE WAS FOUND TO BE LEANING AGAINST THE STRUT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT AXLE TO BE CRACKED.  REMOVED AND REPLACED THE RIGHT LOWER BARREL AND AXLE ASSEMBLY.  NO FURTHER DEFECTS NOTED.
